# SDR ENHA LP236232

- Difficulty date: May 23, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N616AV
- Make and model: Gippld GA8
- Aircraft serial: GA816228
- Aircraft time: 6,431 hours, 6,430 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Part number: GA8521022065
- Part serial: NONE
- Condition: Out Of Adjust
- Location: Zone 800
- Part time: 6,431 hours, 6,430 cycles
- Component: Rear Door Assem, Gippld, NONE
- Component part number: GA8521012011
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CARGO DOOR OPENS DURING TAKEOFF. MECHANICS ADJUSTED CARGO DOOR LATCH AS REQUIRED. OPS CHECK SATISFACTORY. REF GA8 SM 52-40-00.
